Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Bases of the contact-order filtration of derivations of Coxeter arrangements


Author: Hiroaki Terao
Journal: Proc. Amer. Math. Soc. 133 (2005), 2029-2034
MSC (2000): Primary 32S22
DOI: https://doi.org/10.1090/S0002-9939-05-07767-1
Published electronically: January 21, 2005
Erratum: Proc. Amer. Math. Soc. 136 (2008), 2639
MathSciNet review: 2099414
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a recent paper, we constructed a basis for the contact-order filtration of the module of derivations on the orbit space of a finite real reflection group acting on an $\ell$-dimensional Euclidean space. Recently M. Yoshinaga constructed another basis for the contact-order filtration. In this note we give an explicit formula relating Yoshinaga's basis to the basis we constructed earlier. The two bases turn out to be equal (up to a constant matrix).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32S22

Retrieve articles in all journals with MSC (2000): 32S22


Additional Information

Hiroaki Terao
Affiliation: Department of Mathematics, Tokyo Metropolitan University, Minami-Ohsawa, Hachioji, Tokyo 192-0397, Japan

DOI: https://doi.org/10.1090/S0002-9939-05-07767-1
Received by editor(s): June 25, 2002
Received by editor(s) in revised form: March 1, 2004
Published electronically: January 21, 2005
Additional Notes: The author was partially supported by the Grant-in-aid for scientific research (Nos. 14340018 and 13874005), the Ministry of Education, Sports, Science and Technology, Japan
Communicated by: John R. Stembridge
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.